Oscillatory behaviour of a class of nonlinear differential equations of third order


Tiryaki A., Pasinliogu S.

ACTA MATHEMATICA SCIENTIA, vol.21, no.2, pp.182-188, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2001
  • Doi Number: 10.1016/s0252-9602(17)30396-x
  • Journal Name: ACTA MATHEMATICA SCIENTIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.182-188
  • Gazi University Affiliated: No

Abstract

This paper investigates the oscillatory and nonoscillatory behaviour of solutions of a class of third order nonlinear differential equations. Results extend and improve some known results in the literature.